# SDR VNAA20251014012

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331516S
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ELECTRIC ACCESS DOOR SURROUND STRUCTURE FS173.00 TO FS193.00 DOOR LANDING RH PN/ CC670-33151-4 FOUND TO BE CRACKED AT AFT LATCH CUT OUT.   REMOVED AND REPLACED DOOR LANDING IAW CRJ-700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01, AND MHIRJ REO 670-53-11-2091 REV-- DATED 2025-01-29.
